# SDR DL757091469

- Difficulty date: September 10, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 67,493 hours, 28,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVED GATE UNABLE TO OPEN L1 DOOR.  FOUND LOWER GATE ROD END LOWER BOLT FELL OUT, INSTALLED NEW HARDWARE DOOR, OPS NORMAL.
